Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    PARAGUARD IUD
    avatar
    teenmommy11 posted:
    Hello.

    I have had my IUD in for about a year now. The periods are not extremely bad as they were. The discharge is horrible, and happens all the time!!! I always have pressure down south. I am experiencing lower back, and abdominal pain. IT feels like pregnancy contractions it hurts so bad. My mother seems to think I have kidney stones, but I won't pass anything. I am thinking about getting it removed.

    Has anyone else had problems with it?
    Reply
     
    avatar
    3point14 responded:
    I had mine put in in February, and have had nothing like what you describe. If you're having horrible discharge with pain and pressure, why not have your gyno check it? It may not have to be removed, it could be something else entirely.

    Have you been in to have the positioning checked? Have you been in for your yearly pap and everything? How about making an appointment to do your yearly, and then finding out a real diagnosis for what's going on? Maybe it's something more minor that won't require your getting your Paragard removed.

    Best of luck!


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website